American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Mikael Vejdemo-Johansson. Sketches of a platypus: a survey of persistent homology and its algebraic foundations. Contemporary Mathematics 620 (2014) 295-319.
Book volume table of contents
View Article: PDF

[2] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information
View Article: PDF

[3] Jyh-Haur Teh. Harnack-Thom theorem for higher cycle groups and Picard varieties. Trans. Amer. Math. Soc. 360 (2008) 3263-3285. MR 2379796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Robert Ghrist. Barcodes: The persistent topology of data. Bull. Amer. Math. Soc. 45 (2008) 61-75. MR 2358377.
Abstract, references, and article information
View Article: PDF

[5] Javad Asadollahi and Shokrollah Salarian. Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006) 2183-2203. MR 2197453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Shoji Yokura. On Ginzburg's bivariant Chern classes. Trans. Amer. Math. Soc. 355 (2003) 2501-2521. MR 1974000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Shoji Yokura. Remarks on Ginzburg's bivariant Chern classes. Proc. Amer. Math. Soc. 130 (2002) 3465-3471. MR 1918822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Oliver Baues. Left-symmetric algebras for $\mathfrak{gl}(n)$. Trans. Amer. Math. Soc. 351 (1999) 2979-2996. MR 1608273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hans-Joachim Baues. Quadratic homology. Trans. Amer. Math. Soc. 351 (1999) 429-475. MR 1615931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Marina Ville. Vanishing conditions for the simplicial volume of compact complex varieties. Proc. Amer. Math. Soc. 124 (1996) 987-993. MR 1246538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Max Karoubi. Formes diff\'erentielles non commutatives et cohomologie \`a coefficients arbitraires . Trans. Amer. Math. Soc. 347 (1995) 4277-4299. MR 1316853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. Dragotti, R. Esposito and G. Magro. Construction of functors connecting homology and homotopy theories . Proc. Amer. Math. Soc. 120 (1994) 635-646. MR 1165052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] John Roe. Coarse cohomology and index theory on complete Riemannian manifolds. Memoirs of the AMS 104 (1993) MR 1147350.
Book volume table of contents

[14] Stephen A. Mitchell. Harmonic localization of algebraic $K$-theory spectra . Trans. Amer. Math. Soc. 332 (1992) 823-837. MR 1069739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] John Roe. Exotic cohomology and index theory. Bull. Amer. Math. Soc. 23 (1990) 447-453. MR 1049433.
Abstract, references, and article information
View Article: PDF

[16] W. J. R. Mitchell. Defining the boundary of a homology manifold . Proc. Amer. Math. Soc. 110 (1990) 509-513. MR 1019276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. D. S. Jones and S. B. Petrack. The fixed point theorem in equivariant cohomology . Trans. Amer. Math. Soc. 322 (1990) 35-49. MR 1010411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Edgar H. Brown and Robert H. Szczarba. Continuous cohomology and real homotopy type . Trans. Amer. Math. Soc. 311 (1989) 57-106. MR 929667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Satya Deo and Atul N. Roy. Tautness and locally finitely-valued Alexander-Spanier cochains . Proc. Amer. Math. Soc. 102 (1988) 426-430. MR 921011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] S. Mardešić and A. V. Prasolov. Strong homology is not additive . Trans. Amer. Math. Soc. 307 (1988) 725-744. MR 940224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] E. Spanier. Cohomology theories on spaces . Trans. Amer. Math. Soc. 301 (1987) 149-161. MR 879567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] M. Gerstenhaber and S. D. Schack. On the deformation of algebra morphisms and diagrams . Trans. Amer. Math. Soc. 279 (1983) 1-50. MR 704600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Peter S. Landweber. Finite homological dimension of ${\rm BP}\sb\ast (X)$ for infinite complexes . Proc. Amer. Math. Soc. 84 (1982) 420-424. MR 640245.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] S. J. Lomonaco Jr.. Homology of group systems with applications to low-dimensional topology. Bull. Amer. Math. Soc. 3 (1980) 1049-1052. MR 585188.
Abstract, references, and article information
View Article: PDF


Results: 1 to 24 of 24 found      Go to page: 1